Friday, April 13, 2007

HAPPY SPRING!!




After having my Tysabri I had 2 wonderful days without any MS pain. I look back and see that after my second infusion I had 10 days. Since I had to go off of Tysabri for 8 weeks, I'm starting over, so after my next infusion, I should be back on track. Did not have any "D" after my infusion so I know it's not the Tysabri. YEAH!!

3 comments:

DeAnn Sanders said...

Hi Cyndee - while reading the Tysabri blog comments on the Healthtalk site I came accross your post with your blog spot address on it - this is my first time here and I can't wait to read thru everything.

Thanks for putting this out there - I am starting Tysarbri in a few weeks (hopefully) and I am searching for information.

I am also in Southern California (Mission Viejo area) and I haven't attended any support group meetings. Do you have any recommendations? Thanks again!
Take care,
DeAnn Sanders

Cyndee said...

Thanks DeAnn for leaving a comment on my blog.
For more information on Tysabri check out my "Links to Favorites." There is so much out there on Tysabri by patients taking it, because the doctors won't tell us the GOOD THINGS that are happening to patients taking the drug.
I found my support groups by going to the National MS Society website, or you can all them, 1800-fightms, and they will find a group close to where you live. I couldn't have survived without mine. We help so many that have just been diagnosed, or just want to be with other people who REALLY know what you are going through.

Dan said...

Can you help me? I'm looking for a site with people that are using Tysabri and how they are doing. How long they have been on it and what results they are having-how long before they have seen any result etc. I'll be starting on Tysabri on the 19th of this month and need all the info from people that are already on it. I've had M.S. since 1992 and am 57 yrs old. (male). Thanks for your help.

bubbadan